×

Résolution des équations d’Euler isentropes dans le cas linéaire non positif au sens de Friedrichs. (French) Zbl 07455327

Summary: Dans cet article, on s’intéresse à la resolution des équations d’Euler isentropes (dans le cas linéaire) considérées comme un système symétrique non positif au sens de Friedrichs. On y démontre l’existence et l’unicité d’une solution faible. Les résultats présentés ici, généralisent ceux de Friedrichs mais ne sont pas abstraits puisqu’ils dépendent du problème considéré.

MSC:

35Q31 Euler equations
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35F15 Boundary value problems for linear first-order PDEs
65M60 Finite element, Rayleigh-Ritz and Galerkin methods for initial value and initial-boundary value problems involving PDEs
PDF BibTeX XML Cite
Full Text: Link

References:

[1] R. Dautrey et J. L. Lions,Analyse math´ematique et calcul num´erique pour les 202sciences et les techniques, Vol 9 : Evolution, num´erique, transport, Elsevier Masson, 2031988. 204
[2] K. O Friedrichs,Symmetric positive linear differential equations, Comm.Pure 205Appl.Math.11 (1958), 333-418. 206 · Zbl 0083.31802
[3] P. Lascaux,Numerical method for time dependent equations. Applications to fluid 207flow problems, Tata Institute of fundamental research, Bombay 1976. 208
[4] P. Lesaint,Sur la r´esolution des syst‘emes hyperboliques du premier ordre par des 209m´ethodes d’´el´ementts finis. Th‘ese de doctorat d’´etat, Univ.Pariqs VI, Paris, 1975. 210
[5] P. D. Lax et RS. Phillips,Local bondary conditions for dissipative symmetric linear 211differential operators.Comm. Pure Appl.Math. 13 (1960), 427-455. 212
[6] RS. Phillips et L. Sarason,Singular symmetric positive first order differential ope213rators. Journal of Mathematics and Mechanics 15 (1966), 235-271. 214 · Zbl 0141.28701
[7] I. Ryhming,Dynamique des fluides. Presse polytechniques Romandes, Lausanne, 2151985. 216
[8] L. Renggli,R´esolution num´erique d’´equations de Navier-Stokes parabolis´ees par 217des m´ethodes d’´el´ements finis. Th‘ese de doctorat, Ecole polytechnique F´ed´erale de 218Lausanne, 1993. 219Author’s address : 220Samira Khatmi 221Universit´e Chouaib Doukkali, 222Facult´e des Sciences Juridiques Economiques et Sociales, 223Largess, Maroc. 224E-mail : khatmi.samira@ucd.ac.ma
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.